MAUDE Adverse Event Report: COSTA MESA MFG DC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA MFG DC HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-JP-NA
Medical Device Problem Codes Accessory Incompatible (1004); Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic conducted an investigation based upon all information received.The device was available for evaluation.The service personal(sp) inspected the unit and confirmed the reported issue.Sp replaced the control board and filter assembly to address the issue.Sp also performed the preventive maintenance (pm) and replaced the power pack battery, internal battery cooling fan and oxygen sensor.It was reported that during servicing, the inlet filter for this ht70 ventilator was damaged.Additionally, it was reported that there was no alarm sound generated during shutdown.The reported issue was/could not be confirmed.The most likely cause was isolated in the field to a potential fault in replaced components filter assembly and control board.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during servicing, the inlet filter for this ht70 ventilator was damaged.Additionally, it was reported that there was no alarm sound generated during shutdown.The ventilator was not in use on a patient at the time of the reported event.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA MFG DC
1620 sunflower ave
costa mesa CA 92626
MDR Report Key11263762
Report Number2023050-2021-00005
Device Sequence Number11067411
Product Code CBK
UDI-Device Identifier10884521542198
UDI-Public10884521542198
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-JP-NA
Device Catalogue NumberHT70PM-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1